Hi everyone. Just wondering if any body who is taking bisoporol atorvastatin and amlodopine have noticed that they are bruising really easily? I have always bruised like a peach but could always put it down to a particular bump or knock etc but now I don't even recall any bump that would cause a bruise. Have just found the latest across an ankle bone which I am sure I should have felt if knocked it at all. Would appreciate any feed back. Thanks guys
Bruising : Hi everyone. Just wondering... - British Heart Fou...
British Heart Foundation
Yup , I have loads of bruises now , I used to bruise really easy anyway , but now they have this horrible yellow colour to them and last a lot longer .
Any blood thinners will make you bruise ( was told by my gp) I on aspirin. Best to ask your gp
Thankyou for reply. Yeah on aspirin too but just the 75 dose.
That is good. I am on a 100 mg, no wonder my left arm looks like its been put through a furnace. It is only knocks from a few branches when I go over and feed the community cats. I am thinking of putting a bandage or something there to stop and then I have bruises in places and I think how the hell did I get that!!
Thankyou for reply. Forgot to mention the aspirin too. Another lady said her gp said that could cause bruising
Yeah, 75mg aspirin makes me bruise really badly. For expample, I took a small fall over Xmas and my entire leg bruised up for weeks. Tend to heal slower too.
Not necessarily.I have the same problem and I`m not on aspirin,I am,however,on bisoprolol.🙃
Ah right. Can I please ask do you find bisoporol causes extreme fatigue
Something I have to take does make me very tired. But not sure which medication as I take Bisoprolol Degoxin Entresto and Gabapentin at night for restless legs ?? 😡😡
I got this feeling when I was on 5mg of bisopralol as it controls the heart rate.. Controlled mine too much and I had it reviewed by my gp who lowered my dose to 2.5 mg and I've been fine since. Get to your gp for a med review😁
Yes, I was on 2.5 mg twice a day. I became extremely fatigued. My legs felt like I’d run a marathon just when I walked up the stairs. Also, I started to lose interest in everything and kind of felt like a zombie. I’m off it now but it takes a while for the effects to go away.
Certainly does and cardiologist has recommended doubling my dose.☹️Am going to start taking it at night to see if that helps.I have fatigue from heart failure exacerbated by the medication to help it!!!Best of luck 😊
Oh no...hope it helps you. I am finding the tiredness a real problem. Starting to have to plan around my fatigue so I can rest/nap if we are going out etc. Anyway good luck. Gail
Take the satin and Bisoprolol Degoxin and Entresto for A/F and heart failure. Had no bruising but find my skin is a lot dryer than it used to be. So use E45 moisturising lotion on my lower legs and sometimes my arm. But I am 80 so my skin not as flexible as it used to be ☹️☹️😊
Thankyou for taking time to reply. Gail
Yes I take bisoprolol atorvastatin and apixaban get lots of bruising especially around ankles an very dry skin mainly caused by anticoagulant apixiban it does fade but takes ages I was diagnosed with A FIB 2019 not been referred to cardiologist or seen gp since despite trying to get app
Yep, bruising like I have never known. Can’t even remember knocking myself yet there they are legs, arms, back and even my hands. I even wake up with them. So after nearly 2 years on the medication I have come to accept it.
Yes, I bruise really easily and the bruise lasts a long time - I attribute mine to taking Bisoprolol for AF . I also take Apixiban but that didn’t seem to have the same effect, although if I did bang myself the bruise did take a long time to fade. I wonder too if the dose of drug is relevant.
I am just on aspirin but get blood spots on my lower arms especially if I am unprotected in the sun and I bruise very easily.
Yes .... definitely. I'm on Aspirin 81mg and Brilinta 90mg. Bruise very badly with no obvious knocks AND I get various 'pimple' type things that randomly bleed and need a band aid.
Yeh i bruise very easily I'm on Asprin & Ticagolor. I have bruises on my arm where i do my blood pressure checks
I had used mini Asprin for years before I had my mild heart attack followed by two stents then went on to anti platelet Ticagrelor I was then just one total walking bruise which has slowly diminished over the year I have been on it, also took other ace inhibitor and beta blocker etc but pretty sure the bruising was due to the blood thinner / anti platelet .
It's most likely the dual anti platelet therapy (DAPT) medication not statins. Ticagrelor/aspirin or clopidigrel/aspirin are the cause. While the bruising on the body is annoying, it's really jmportant to avoid head injuries while on these. Generally prescribed for a year after stents to reduce the chance of them getting blocked, then low dose aspirin daily for life. I think some people are maintained on the for more than a year.
BHF publish an easy to read booklet about heart drugs, describong effects and potential side effects, well recommended for everyone to read.
After my h/a and stent I was taking ticagrelor 2x daily for 12 months. Bruised like mad, huge rainbow coloured bruises all over my body and especially legs.. dint realise how clumsy I actually was haha.. After stopping taking them 12 months as suggested by docs, Ive rarely seen a bruise since beginning of July.
Hi Ourdill my 12 months on Tigagrelor is up in a few weeks and i am really hoping the awful bruising and swelling goes when i get the slightest knock! I had a minor tumble in the garden a few weeks ago and you would have thought i had been in a car crash!! Good to hear your bruising doesnt happen anymore after stopping the Ticagrelor. I will remain on aspirin are you? I just saw a post above which says bruising is more likely on aspirin too
I have the same experience as all of the above. I'm taking Ticegralor bid and aspirin 75mg od. I also have no recollection of knocks but find bruises. it makes sense that thinners and platelet inhibitors will do this, so I'm just going to live with it. if anyone comments, I'm going to pull the old "you should see the other guy" one.
Hi yes I had massive heart attack in March since I been on those pills I have had bruises galore woke up one morning I had big one on my leg my arms got one on my foot at the moment. I was told because your blood is thin now you have a take aspirin has well that is what happens but I must say I don’t get them a lot now like I did in the first two months.
It’ll be whatever blood thinners / anti-platelet you’re also taking. When you come off them things will improve. You’ll be on aspirin for life but I don’t find bruising is an issue with it.
I take aspirin a s amlodipine absolutely covered in bruise arms and legs. Got so disfigured I stopped the aspirin against advice for 3 months . Still bruising continued so amlodipine is just as bad alone for bruising. The 2 together are lethal for bruising .
Yes sorry bruising comes with the medication i have it as well
Agree with others about blood thinners causing bruising and slower healing after injury.
As for fatigue, I am on 10 mg of Bisoprolol. I take a tablet both in the morning and at night. I’m usually fine during the day but get tired at night. I sleep longer and find it hard to get myself going in the morning.
I take bisoprolol and atorvastatin and get unusual bruising across the front of both lower legs. I am also on Warfarin but they ruled that out, saying I must have banged both legs?
You bruise so easily. I get them all over the place, just the tiniest of knocks leads to a bruise. Its the blood thinners with me.
Agree to all said above but have you had a recent blood test?. I started appearing in bruises and couldnt remember knocking myself. To cut a long story short, I had a gastric bleed and was admitted to hospital for a week and given 6 units of blood!. I know that this will have been a rare occurrence but thought I'd mention it as it can also be a sign of anemia.
I am now constantly covered in bruises my dog jumps up to say hi I bruise I just knock myself I bruise .You could try smothering yourself in memory foam that might stop them😂
Not what you're looking for?
You may also like...
started to show large bruises. I haven't knowingly knocked myself so wondering if its just another...
couple of weeks I have noticed that I am getting a lot of bruising even if I just bump into...
once a day and 90mg Ticegalor twice a day.i have so many bruises all over every day ,currently I’ve...
As someone who bruises easy anyway this is a nightmare. Instead of spot the bruise its gonna be...
Just woke to find this.
Really don't remember knocking into anything so can this be part of the...